# SDR AT9900516

- Difficulty date: July 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: End Cap
- Part number: 59203321
- Condition: Corroded
- Location: Bs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL, FOUND END CAP OF BS 598 L-27L CORRODED.  REMOVED, RECEIVED NEW END CAP, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW DC9 SRM 51-10-4, 51-10-3, 51-30-2, 51-30-1 AND 53-01.
